Intermittency of trawl processes
Leonenko, Nikolai N.
Taqqu, Murad S.
MetadataShow full item record
Citation (published version)Danijel Grahovac, Nikolai N Leonenko, Murad S Taqqu. 2018. "Intermittency of trawl processes." Statistics and Probability Letters, Volume 137, pp. 235 - 242. https://doi.org/10.1016/j.spl.2018.01.030
We study the limiting behavior of continuous time trawl processes which are defined using an infinitely divisible random measure of a time dependent set. In this way one is able to define separately the marginal distribution and the dependence structure. One can have long-range dependence or short-range dependence by choosing the time set accordingly. We introduce the scaling function of the integrated process and show that its behavior displays intermittency, a phenomenon associated with an unusual behavior of moments.